Optimal control systems with distributed parameters
Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 778-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_4_a9,
author = {A. G. Butkovskiy and A. Ya. Lerner},
title = {Optimal control systems with distributed parameters},
journal = {Doklady Akademii Nauk},
pages = {778--781},
year = {1960},
volume = {134},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a9/}
}
A. G. Butkovskiy; A. Ya. Lerner. Optimal control systems with distributed parameters. Doklady Akademii Nauk, Tome 134 (1960) no. 4, pp. 778-781. http://geodesic.mathdoc.fr/item/DAN_1960_134_4_a9/